About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 813635, 5 pages
http://dx.doi.org/10.1155/2013/813635
Research Article

Regularization Method for the Approximate Split Equality Problem in Infinite-Dimensional Hilbert Spaces

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 31 March 2013; Accepted 12 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Rudong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rudong Chen, Junlei Li, and Yijie Ren, “Regularization Method for the Approximate Split Equality Problem in Infinite-Dimensional Hilbert Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 813635, 5 pages, 2013. doi:10.1155/2013/813635